Limit C∗-algebras associated with an automorphism
DOI:
https://doi.org/10.7146/math.scand.a-14451Abstract
We present and study C∗-algebras generated by "periodic weighted creation operators" on the Fock space associated with an automorphism α on a C∗-algebra A. These algebras can be viewed as generalized Bunce-Deddens algebras associated with the automorphism and can be written as a certain direct limit. We prove a crossed product presentation for such an algebra and find a necessary and sufficient condition for it to be simple. In the case where the automorphism is induced by an irrational rotation (on C(T)) we compute the K-theory groups and obtain a complete classification of these algebras.Downloads
Published
2004-09-01
How to Cite
Solel, B. (2004). Limit C∗-algebras associated with an automorphism. MATHEMATICA SCANDINAVICA, 95(1), 101–123. https://doi.org/10.7146/math.scand.a-14451
Issue
Section
Articles